| Catalog Number |
MCP-30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Foreign Body In Patient (2687)
| Date of Event |
02/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Revision surgery - due to mcp-30 preflex implant broke & surgeon preformed a revision.
Additional Manufacturer Narrative
See d4 expiration date, h4, h5, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2024-01325; mcp-40, s801 - device cracked/broke, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.